# SDR DXTA2023103099050

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20812
- Aircraft time: 4,753 hours, 2,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Follower
- Part number: KRP5624BT6S
- Part serial: NSN
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARDWARE: ENTRY DOOR UPPER AFT ROLLER PIN IS MISSING FROM DOOR //SIGNOFF// PRIMARY INSPECTION DISCREPANY. INSTALLED NEW ROLLER PIN & ADJUSTED PERFORMED SATISFACTORY OPERATIONAL CHECK OF MAIN CABIN DOOR IAW CL-350S AMM 52-11-01 IAW
